Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online: 3250
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2018  |  Volume : 66  |  Issue : 10  |  Page : 1476-1477

Ocular chemical burns from accidental exposure to topical dermatological medicinal agent


1 Advanced Eye Centre, Post Graduate Institute of Medical Education and Research, Chandigarh, India
2 Department of Internal Medicine, St. Vincent Hospital, Worcester, 123 Summer Street-01608, USA

Correspondence Address:
Dr. Jagat Ram
Post Graduate Institute of Medical Education and Research, Chandigarh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijo.IJO_365_18

Rights and Permissions

We report a case of accidental ocular chemical injury by self-medication with a single application of a topical ayurvedic medication containing salicylic acid, phenol, and tincture iodine, which is being used in developing countries for treatment of various dermatological conditions.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1412    
    Printed7    
    Emailed0    
    PDF Downloaded239    
    Comments [Add]    

Recommend this journal